MathSciNet Relay Station
MathSciNet bibliographic data
MR339261 (49 #4021) 58C25 (57D45)
Èliašberg, Ja. M. Surgery of singularities of smooth mappings. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972), 1321–1347.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement